# SDR 95ZZZX4264

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137ER
- Make and model: Socata TB9
- Aircraft serial: 1527
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 19353REVC
- Condition: Obstructed
- Location: Oil Passage
- Part time: 2,259 hours
- Component: LW12416
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING THE ROCKER ARM, SOLVENT FLOW THROUGH THE OIL PASSAGE WAS FOUND TO BE RESTRICTED.  INSPECTION REVEALED A BROKEN DRILL BIT TIP TO BE THE OBSTRUCTION IN THE OIL PASSAGEWAY.  WHEN THE DRILL BIT TIP WAS REMOVED, NORMAL FLUID FLOW WAS OBSERVED.
